Exact stability analysis of 2-D systems using LMIs

Yoshio Ebihara, Yoshimichi Ito, Tomomichi Hagiwara

Research output: Contribution to journalConference article

9 Citations (Scopus)

Abstract

In this paper, we propose necessary and sufficient conditions for asymptotic stability analysis of 2-D systems in terms linear matrix inequalities (LMIs). By introducing a guardian map for the set of Schur stable complex matrices, we first reduce the stability analysis problems into nonsingularity analysis problems of parameter-dependent complex matrices. Then, by means of the discrete-time positive real lemma and the generalized S-procedure, we derive LMI-based conditions to verify the asymptotic stability in an exact (i.e., nonconservative) fashion. It turns out that we can reduce the size of LMIs by employing the generalized S-procedure.

Original languageEnglish
Article numberTuC10.2
Pages (from-to)1270-1271
Number of pages2
JournalProceedings of the IEEE Conference on Decision and Control
Volume2
DOIs
Publication statusPublished - Jan 1 2004
Event2004 43rd IEEE Conference on Decision and Control (CDC) - Nassau, Bahamas
Duration: Dec 14 2004Dec 17 2004

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Modelling and Simulation
  • Control and Optimization

Fingerprint Dive into the research topics of 'Exact stability analysis of 2-D systems using LMIs'. Together they form a unique fingerprint.

  • Cite this